Should my medication stop?
Hi everyone, I had a heart attack a year ago when I was 43 and had a stent fitted. I'm certain that I was told I would come off most of my me...
Am I being stopped medication for monetary reasons.
I know a similar post has been on before but can anyone advise me, after 12 months on Ticagrelor for HA and 2 stents my Doctor say I no longe...
A contradiction late last night.
After 16 hours of heart/chest pain and unable to sleep I popped down to my local A & E, paid my Eur14 and first saw a nurse who spoke English...
Ticagrelor due to be stopped soon.
Hi all It will be a year since my heart attack on 31 October. I was told by cardiologists who did my stent procedure that I need to take Tica...
Weight gain post heart attack
Good morning everyone. Has anyone put on weight after their heart attack?...
Coming Off Ticagrelor
Hi All, I am coming to my 12 month post stent and am due to come off Ticagrelor on 3rd March. I have been told to just stop after this which ...
Hi, has anyone had a sickly headache on any of the following tablets: I am on: Ticagrelor 90mg. twice a day; Aspirin 75mg once; Lansoprazole ...
I have been taken off bisoprolol and now ticagrelor and put on clopidogrel, the ticagrelor was making me dizzy any one else had there meds ch...
Any help would be great I am suffering from acid reflux have terrible pains in my chest and stomach when I take aspirin! I am on esomeprazole...
Moving On Post Heart Attack...
How do you all move on ? This week I have been discharged by my cardiologist following my MI in January....
stomach protection tablets
Hi , i take aspirin , Ticagrelor, bisoproplol,ramipril and atorvastatin and ever since they have upped my ramipril by 1.25mg i have been gett...
Tired of being tired!!
I wonder if any one can help please? I am constantly feeling tired, fatigued, lethargic and feel like my legs are lead weights!...
Way back in April I saw the consultant in Liverpool Heart and Chest and agreed to have ICD. I was provisionally listed for 19th August 2019....
Possible Flu jab reaction by CABG recoverer UK
Hello this is my first post; I have enjoyed reading many posts and replies this year thx ( except the fella who posted his worries on surviva...
Is it Bisopralol?
Heart attack 7 weeks ago; put on ticagrelor, bisopralol, isosorbide mononitrate, aspirin, ramipril ,ranitidine and furosemide as well as pain...
3 Months Post Stent
Hi, I am also 3 months post stent tomorrow ( not that I'm counting ) single stent in LAD, it seems to be a roller coaster, some days great ot...
So the time has finally come to stop taking Ticagrelor. I have spoken to GP and Cardio nurses who assure me that a straight stop is the way t...
Medication woes !
Hoping for some advice. Had a HA 6weeks ago and a stent fitted....
Stent recovery time?
So 3 days ago I had a stent put in 95% blocked LAD. No HA, this was a planned procedure following an angiogram 3 months ago....
Stop taking Ticagrelor
Hi I had a heart attack nearly a year ago, four stents fitted and was advised to take Ticagrelor for a year and then stop. Spoke with others ...
Partner with us
Start a Community